# SDR HEEA954636

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- System (JASC): 7160 · Engine Air Intake System
- Part: Engine Assy
- Part number: 6893660
- Condition: Obstructed
- Location: Inlet
- Part time: 6,691 hours
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

#1 ENGINE T.O.T. INCREASED TO 800 DEGREES CELCIUS IN CRUISE. FOUND AN APPROXIMATELY 4 X 4 INCH PIECE OF CHAFE TAPE OBSTRUCTING THE INLET.  REPAIRED ENGINE AND RETURNED TO SERVICE.
